Save
Busy. Please wait.
or

show password
Forgot Password?

Don't have an account?  Sign up 
or

Username is available taken
show password

why


Make sure to remember your password. If you forget it there is no way for StudyStack to send you a reset link. You would need to create a new account.
We do not share your email address with others. It is only used to allow you to reset your password. For details read our Privacy Policy and Terms of Service.


Already a StudyStack user? Log In

Reset Password
Enter the associated with your account, and we'll email you a link to reset your password.
focusNode
Didn't know it?
click below
 
Knew it?
click below
Don't know
Remaining cards (0)
Know
0:00
share
Embed Code - If you would like this activity on your web page, copy the script below and paste it into your web page.

  Normal Size     Small Size show me how

NCLEX PHARM

CHAPTER 7

QuestionAnswer
The nurse is caring for a patient who has jaundice, dark urine, malaise, light-colored stools, nausea, and vomiting. What is this patient most likely experiencing? Drug toxicity of the liver
The nurse is caring for a patient who is experiencing a respiratory rate of 6 breaths per minute as a result of a large dose of pain medication. Which term most accurately describes this reaction? Toxicity
The nurse is reviewing the laboratory value for a patient prescribed atorvastatin [Lipitor]. Which laboratory value is most useful for monitoring this drug? Aspartate aminotransferase (AST)
The nurse is monitoring for adverse drug reactions (ADRs) of assigned patients. Which patient is most at risk for the development of drug toxicity? A 70-year-old woman with an elevated creatinine level
The nurse is preparing a staff education inservice about specific safety measures that reduce patient medication errors. Which measure improves safety for patients during care transition? Medication reconciliation
The nurse is caring for a patient prescribed Isoniazid for the treatment of tuberculosis. The nurse should assess for which signs and symptoms of drug-induced liver toxicity? (Select all that apply.) Vomiting, Nausea, Malaise, Jaundice
Which nursing action results in the most common cause of fatal medication errors? Administering a drug intravenously (IV) instead of intramuscularly (IM)
Created by: Bich Bui
 

 



Voices

Use these flashcards to help memorize information. Look at the large card and try to recall what is on the other side. Then click the card to flip it. If you knew the answer, click the green Know box. Otherwise, click the red Don't know box.

When you've placed seven or more cards in the Don't know box, click "retry" to try those cards again.

If you've accidentally put the card in the wrong box, just click on the card to take it out of the box.

You can also use your keyboard to move the cards as follows:

If you are logged in to your account, this website will remember which cards you know and don't know so that they are in the same box the next time you log in.

When you need a break, try one of the other activities listed below the flashcards like Matching, Snowman, or Hungry Bug. Although it may feel like you're playing a game, your brain is still making more connections with the information to help you out.

To see how well you know the information, try the Quiz or Test activity.

Pass complete!

"Know" box contains:
Time elapsed:
Retries:
restart all cards